Hypergeometric distribution series and its application of certain class of analytic functions based on special functions
Commun. Korean Math. Soc. 2021 Vol. 36, No. 4, 671-684
https://doi.org/10.4134/CKMS.c200168
Published online September 24, 2021
Printed October 31, 2021
Gangadharan Murugusundaramoorthy, Saurabh Porwal
Vellore Institute of Technology (Deemed to be University); Ram Sahai Government Degree College
Abstract : The tenacity of the current paper is to find connections between various subclasses of analytic univalent functions by applying certain convolution operator involving generalized hypergeometric distribution series. To be more specific, we examine such connections with the classes of analytic univalent functions $k-\mathcal{UCV}^{*}\left( \beta \right)$, $k-\mathcal{S}_p^{*}\left( \beta \right)$, $\mathcal{R}\left( \beta \right)$, $\mathcal{R}^{\tau}(A,B)$, $k-\mathcal{PUCV}^{*}\left( \beta \right)$ and $k -\mathcal{PS}_p^{*}\left( \beta \right)$ in the open unit disc $\mathbb{U}$.
Keywords : Analytic, univalent functions, uniformly convex functions, uniformly starlike functions, generalized hypergeometric function
MSC numbers : Primary 30C45
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd